I was on .5 mg once daily for over 2 months. Cut back to .25 mg nightly then .25 mg every other night with no issues. But 3 days or so after my last dose I woke up with increased anxiety and some dizziness and its continued to get worse. I do have anxiety anyway but it has been getting better so I'm assuming this is being caused by withdrawal from the klonopin. Has anyone gone through this and how long did symptoms last? If this gets worse I'll have to go back on the med and taper more slowly somehow.
Klonopin tapering : I was on .5 mg once... - Anxiety and Depre...
Anxiety and Depression Support
Check with your doctor. But I'm weaning off another drug and had the same issue with the 3-day thing. What we ended up doing was cutting the dose in half for a couple of weeks then cutting it in half again. I'm on the last couple of weeks and it's been going much smoother. But like I said, I checked with my doctor first.
Yeah my doctor gave me that tapering schedule. I figured if I was doing ok at .25mg every other day that I was ready to stay on schedule and stop altogether but doesn't seem that way. I've read this can pass in a few days or a couple weeks but depends on dose and everyone is different
I’m taking 0.25 in AM, 0.25 afternoon, and .5 at bedtime. I hope my doc starts to wean me off when I see him in March. I’m concerned that it will be difficult to wean off of it.
2 months isn’t too long. How quickly did you go from .25 every day to .25 ever other day and then to when you stopped all together.
Going to take a while . The withdrawal is hard but when you no longer need it, you can tell a difference. It is a very challenging thing because your anxiety levels are extremely high.
Look up the ashton method. Most drs wean you off too fast and you will suffer.
Yes I’m on it, it not good med at all, it is very addictive. You have to ween off it very slowly. I do a fourth of a pill off for 12 weeks, you have withdrawals, and more anxiety, then it get better ,when you start to go off a another fourth of pill ., then it repeats it.It’s takes a very long time to get off them completely. I’ve read most people can’t get off them, because they can’t take the withdrawals. Just be strong, go slow ,and you’ll make it, I am. Good luck to you, much ❤️
My advice to you is be SURE you are doing this under the care of a good Dr. Klonopin withdrawal should be done very slowly. I speak from experience. Don't go too fast. Take care.